# SDR CA000530044

- Difficulty date: May 25, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHIP DETECTOR WARNING -  SMALL SLIVER WAS FOUND. A RECENT ENGINE CHANGE HAD TAKEN PLACE.
